# SDR DU4R2009326

- Difficulty date: February 4, 2009
- Submitted: March 24, 2009
- Operation: Air carrier
- Aircraft: N868AN
- Make and model: Boeing 757-23APF
- Aircraft serial: 24868
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S/O NR 318002 NR 35425, DURING SCHEDULED INSP AT, FOUND NR 1 PYLON RT AFT SIDE WEB HAS NUMEROUS AREAS OF CORROSION ON INNER AND OUTER SURFACES INCLUDING FASTENER HOLES FROM PPS 128-209.
